... fatigue, and leg mobility problems. Dr. changed him to warfarin and he is much improved in 48 hours. Hope the warfarin will not cause this side effect. This is his second time with PE's, the first time was after back surgery so is on blood thinners for life now. I see from the discussion many have had these side effects.
My husband has been on Xarelto for 3 months for DVT and bilateral PE's. Having severe back pain...
- 18 days ago by kermit2005
- deep vein thrombosis (dvt), pain, back pain, deep vein thrombosis - recurrent event, pulmonary embolism - recurrent event, warfarin, side effect, fatigue, xarelto, mobility
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2017 • 17 answers
Updated 30 Jan 2019 • 16 answers
Updated 14 Oct 2018 • 12 answers
Updated 23 Jan 2015 • 1 answer
Updated 4 Jun 2017 • 2 answers